# SDR ASAA2016040716299

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 12,820 hours, 4,185 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 18782
- Condition: Failed
- Location: Temperature
- Part time: 12,828 hours, 4,188 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON RECALL, LT PACK LIGHT ILLUMINATED, FOLLOWED QRH PRESSED MASTER CAUTION TO RESET,  PACK LIGHT EXTINGUISHED.  ACFT GROUNDED.  LT PACK/ZONE TEMP CONTROLLER, M1442  FAULTED, THIS PACK TCV.  REPLACED LT PACK TEMP CONTROL VALVE, V139 ZONE TEMP BITE PASSES. INSTALLATION TEST PASSES, REF AMM 21-51-00/401.
